# SDR 97ZZZX2658

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64134
- Make and model: Cessna 172M
- Aircraft serial: 17265039
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 052323113
- Condition: Corroded
- Location: Lt Flap Well
- Part time: 7,052 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION AND WEAR FOUND ON TRACK DURING ANNUAL INSPECTION.  TRACK AND ROLLERS SHOWED NO SIGNS OF RECENT LUBRICATION.  TRACK IS AVAILABLE FOR INSPECTION.
